# SDR SIMA200423912

- Difficulty date: August 23, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 22250003
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3819 - CAPTAIN REPORTED NOSE GEAR DOOR FAILED TO CLOSE AFTER GEAR RETRACTION.  INSTALLED NEW NOSE LANDING GEAR DOOR SOLENOID VALVE IAW EMB AMM 32-33-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M) SIMA
